International Journal of Scientific and Research Publications

IJSRP, Volume 2, Issue 10, October 2012 Edition [ISSN 2250-3153]


Certain Case of Reducible Hypergeometric Functions of Hyperbolic Function as Argument
      Pooja Singh, Prof. (Dr.) Harish Singh
Abstract: In this paper, we specialized parameters and argument, Hypergeometric function FE (1, 1, 1, 1, 2, 2; γ1, γ2, γ3; cosh x, cosh y, cosh z) FG, Fk and FN can be reduced to the hypergeometric function of Bailey’s F4(1, 2, γ2, γ3; -coshy, - cosh z) and also discussed their reducible cases into Horn’s function. In the journal we consider hypergeometric function of three variables and obtain its interesting reducible case into Bailey’s F4 & Horn’s function. In the section 2, hypergeometric function of four variables can be reduced to the hypergeometric function of one, two & three variables with some new and interesting particular cases.

Reference this Research Paper (copy & paste below code):

Pooja Singh, Prof. (Dr.) Harish Singh (2018); Certain Case of Reducible Hypergeometric Functions of Hyperbolic Function as Argument; Int J Sci Res Publ 2(10) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-1012.php?rp=P10235
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.